Please use this identifier to cite or link to this item: doi:10.22028/D291-36198
Volltext verfügbar? / Dokumentlieferung
Title: On Nonvanishing for uniruled log canonical pairs
Author(s): Lazic, Vladimir
Meng, Fanjun
Language: English
Title: Electronic Research Archive
Volume: 29
Issue: 5
Pages: 3297-3308
Publisher/Platform: AIMS Press
Year of Publication: 2021
Free key words: Good minimal models
Minimal Model Program
Nonvanishing conjecture
DDC notations: 510 Mathematics
Publikation type: Journal Article
Abstract: We prove the Nonvanishing conjecture for uniruled projective log canonical pairs of dimension n, assuming the Nonvanishing conjecture for smooth projective varieties in dimension n−1. We also show that the existence of good minimal models for non-uniruled projective klt pairs in dimension n implies the existence of good minimal models for projective log canonical pairs in dimension n.
DOI of the first publication: 10.3934/era.2021039
URL of the first publication: https://www.aimspress.com/article/doi/10.3934/era.2021039
Link to this record: urn:nbn:de:bsz:291--ds-361981
hdl:20.500.11880/34435
http://dx.doi.org/10.22028/D291-36198
ISSN: 2688-1594
Date of registration: 22-Nov-2022
Third-party funds sponsorship: Lazić was supported by the DFG-Emmy-Noether-Nachwuchsgruppe "Gute Strukturen in der höherdimensionalen birationalen Geometrie".
Faculty: MI - Fakultät für Mathematik und Informatik
Department: MI - Mathematik
Professorship: MI - Prof. Dr. Vladimir Lazić
Collections:SciDok - Der Wissenschaftsserver der Universität des Saarlandes

Files for this record:
There are no files associated with this item.


Items in SciDok are protected by copyright, with all rights reserved, unless otherwise indicated.